# SDR AWXA200301114

- Difficulty date: September 25, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: D54530052200201
- Part serial: NSN
- Condition: Corroded
- Location: Aft Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK CORROSION WAS FOUND ON IB SIDE OF AFT PYLON FIXED FAIRING AT RIB 11 TO RIB 16. MAINTENANCE REMOVED AND REPLACED AFT FAIRING FIXED SKIN AT RT PYLON RIB 11-16 IAW A320 SRM 51-42-11 FIG. 8 PAGES 21 AND 22 AND SRM 54-54-11 FIG.1 PAGES 1-3 AND 51-42-11 FIG.2-3 PAGES 7-12.
